MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 473438
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved will not be returned for evaluation; however, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: extension set detached causing blood leakage.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical (b)(4).No samples were returned in connection with this complaint, however four (4) photos were attached.In the photos, the samples were used with blood in the tubing, attached to a patient.The pictures indicate leakage.Although pictures were provided with this complaint, the root cause could not be determined at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key6446133
Report Number2523676-2017-00042
Device Sequence Number19208171
Product Code FPA
UDI-Device Identifier04022495770295
UDI-Public(01)04022495770295(17)210831(10)0061521132
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number473438
Device Lot Number0061521132
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1